MathSciNet Relay Station
MathSciNet bibliographic data
MR1359885 35L70 (35L05 35L15 35L80)
Reissig, M.; Yagdzhyan, K. A. On the Cauchy problem for quasilinear weakly hyperbolic equations with time degeneration. (Russian) Izv. Nats. Akad. Nauk Armenii Mat. 28 (1993), no. 2, 35--57 (1995); translation in J. Contemp. Math. Anal. 28 (1993), no. 2, 31–50
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement